# SDR DALA2017100207239

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 61,893 hours, 24,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN DENTED, STA 620 JUST ABOVE STR 16L. REPAIRED PER PRI/ ERA 561971-14 REV 0 PRI AND ERA MATCH.
